# SDR QXEA2020120700341

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 27,221 hours, 29,587 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TOOK APPROXIMATELY 10 SECONDS LONGER TO RETRACT THAN MAIN GEAR.  EXTENSION TIME WAS NORMAL.  REMOVED FROM SERVICE.  GVI OF NLG & BAY AREA FOR DEFECTS & OPERATIONAL CHECK OF RETRACT & EXTENSION, IAW Q400 AMM TASK 32-31-00-867-802.  ALL INDICATIONS NORMAL.  FERRIED FOR REPAIRS.  REMAINS OUT OF SERVICE.
